MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502280
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the urinary bladder during a cystoscopy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the surgeon noticed that the end of the access sheath feels rough.Reportedly, the access sheath possibly caused a laceration/tear in the patients ureter.The laceration was stitched and monitored after.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Problem code 2987 captures the reportable event of sheath damaged.Investigation results a visual examination of the returned complaint device found that no visual defects were noted and was under good conditions without evidence of damages.It was also noted that the there were no irregularities, rough, sharp or pointed sections on the tip or any other surface.The device cannot be evaluated with respect to procedural factors encountered during its use, consequently, not confirming the reported complaint.Therefore, the most probable root cause for this complaint is no problem detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/20/2018 12:07 pm ct.The report number is being corrected from: 3005099803-2018-62143 to: 3005099803-2018-61348.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8066186
Report Number3005099803-2018-61348
Device Sequence Number13941476
Product Code FED
UDI-Device Identifier08714729839088
UDI-Public08714729839088
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2020
Device Model NumberM0062502280
Device Catalogue Number250-228
Device Lot Number0022013990
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR